全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Lars Winther Christensen , Srikanth B. Iyengar
来源:[J].Collectanea Mathematica(IF 0.786), 2017, Vol.68 (2), pp.243-250Springer
摘要:It is proved that a module M over a commutative noetherian ring R is injective if \(\mathrm {Ext}_{R}^{i}((R/{\mathfrak p})_{\mathfrak p},M)=0\) holds for every \(i\geqslant 1\) and every prime ideal \(\mathfrak {p}\) in R . This leads to the following characterization of injecti...
作者:Anders Björn , Jana Björn , Juha Lehrbäck
来源:[J].Collectanea Mathematica(IF 0.786), 2017, Vol.68 (2), pp.229-241Springer
摘要:We obtain upper and lower bounds for the nonlinear variational capacity of thin annuli in weighted \(\mathbf {R}^n\) and in metric spaces, primarily under the assumptions of an annular decay property and a Poincaré inequality. In particular, if the measure has the 1-annular ...
作者:Shohei Nakamura , Yoshihiro Sawano
来源:[J].Collectanea Mathematica(IF 0.786), 2017, Vol.68 (2), pp.145-174Springer
摘要:In this paper, we give necessary conditions and sufficient conditions respectively for the boundedness of the singular integral operator on the weighted Morrey spaces. We observe the phenomenon unique to the case of Morrey spaces; the \(A_q\) -theory by Muckenhoupt and Wheeden do...
作者:Shapour Heidarkhani , Giuseppe Caristi , Amjad Salari
来源:[J].Collectanea Mathematica(IF 0.786), 2017, Vol.68 (3), pp.401-418Springer
摘要:The present paper is an attempt to the study of multiplicity results of solutions for a class of perturbed p -Laplacian discrete problems of Kirchhoff-type. Indeed, we will use variational methods for smooth functionals, defined on the reflexive Banach spaces in order to achieve ...
作者:Serge Nicaise
来源:[J].Collectanea Mathematica(IF 0.786), 2017, Vol.68 (3), pp.433-462Springer
摘要:We perform some hierarchical analyses of dissipative systems. For that purpose, we first propose a general abstract setting, prove a convergence result and discuss some stability properties. This abstract setting is then illustrated by significant examples of damped (acoustic) wa...
作者:Ana Cristina López Martín
来源:[J].Collectanea Mathematica(IF 0.786), 2017, Vol.68 (2), pp.219-227Springer
摘要:We extend to quasi-projective schemes that kind of Bondal-Orlov’s criterion for a Fourier-Mukai functor to be fully faithful and we prove a variant of it valid in arbitrary characteristic. As a first application of these criteria we prove the fully faithfulness of the Fourie...
作者:Thomas Bauer , Brian Harbourne , Joaquim Roé ...
来源:[J].Collectanea Mathematica(IF 0.786), 2017, Vol.68 (3), pp.339-357Springer
摘要:For each \(m\geqslant 1\) , Roulleau and Urzúa give an implicit construction of a configuration of \(4(3m^2-1)\) complex plane cubic curves. This construction was crucial for their work on surfaces of general type. We make this construction explicit by proving that the Roull...
作者:M. Emilia Alonso , Henri Lombardi
来源:[J].Collectanea Mathematica(IF 0.786), 2017, Vol.68 (3), pp.419-432Springer
摘要:In this paper we prove what we call Local Bézout Theorem (Theorem 3.7 ). It is a formal abstract algebraic version, in the frame of Henselian rings and \(\mathfrak {m}\) -adic topology, of a well known theorem in the analytic complex case. This classical theorem says that, g...
作者:Beatriz Rodríguez González , Agustí Roig
来源:[J].Collectanea Mathematica(IF 0.786), 2017, Vol.68 (3), pp.301-321Springer
摘要:We show how to induce products in sheaf cohomology for a wide variety of coefficients: sheaves of dg commutative and Lie algebras, symmetric \(\Omega \) -spectra, filtered dg algebras, operads and operad algebras.
作者:Yu-Xia Liang , Lei Xia
来源:[J].Collectanea Mathematica(IF 0.786), 2017, Vol.68 (2), pp.265-278Springer
摘要:Given a locally compact group G , the disjoint supercyclicity of finite weighted translations with the same translation part generated by an aperiodic element acting on \(L^p(G)\) , \(1\le p<\infty \) , was investigated.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×